# SDR SCNA20190513059

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER THE L1 SCUFF PLATE, THERE IS CORROSION IN SEVERAL AREAS ON SUPPORT STRUCTURE FOR SCUFF PLATE. MARKED A5/026. REMOVED AND REPLACED ANGLE SUPPORT UNDER THE SCUFF PLATE.
